Godlike Productions - Conspiracy Forum
Users Online Now: 2,770 (Who's On?)Visitors Today: 1,799,322
Pageviews Today: 2,545,369Threads Today: 634Posts Today: 12,501
06:39 PM

Back to Forum
Back to Forum
Back to Thread
Back to Thread
Message Subject X Marks the Spot
Poster Handle Azeratel Axo
Post Content
I suppose so... banana2


Lately my "prana" has felt very finely crystallized... it can be uncomfortable at times. It is still easy for me to meditate on the Crown Chakra, but lower chakras have always been more difficult for me.

As a result I end up getting very wound up, and unable to "unwind".

I am pretty sure that the klonopin is still having lingering effects on me in that regard... hypertension is certainly a common withdrawal symptom.

 Quoting: Azeratel Axo

You are currently in withdrawal from klonopin? Interesting.

Did you mention that before I had the dream regarding? Perhaps that is where I picked it up.

As the vial was identical to the one in your adrenaline image.

 Quoting: Seer777

Yes... we did chat about it as well. After you reported the dream on "X Marks the Spot"... chuckle

How odd.
Please verify you're human:

Reason for copyright violation:


This Flag Represents The Principle, "Fight For What You Believe In."

This Is The Rebel Flag, "You're Either Free Or You're Not."